RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Number 2  


Research articles
Quotient structure and chain conditions on quasi modules
Sandip Jana, Supriyo Mazumder
3
On statistical convergence in generalized Lacunary sequence spaces
K. Raj, R. Anand
17
Aspects of stability for multicriteria quadratic problems of Boolean programming
Vladimir A. Emelichev, Yury V. Nikulin
30
Solution and full classification of generalized binary functional equations of the type $(3;3;0)$
Halyna Krainichuk, Fedir Sokhatsky
41
On the solvability of a class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axis
Kh. A. Khachatryan, S. M. Andriyan, A. A. Sisakyan
54
Isohedral tilings by $8$-, $10$- and $12$-gons for hyperbolic translation group of genus two
Elizaveta Zamorzaeva
74
Some properties of left-transitive quasigroups
N. N. Didurik
85
General method for defining finite non-commutative associative algebras of dimension $m>1$
A. A. Moldovyan
95
Closure operators in modules and adjoint functors, II
A. I. Kashu
101

Survey articles
Later developments based on some ideas of Andrunachievici: Special radicals and The Lemma
B. J. Gardner
113

Short communications
Corrigendum to “The multiplicative Zagreb co-indices on two graph operators” Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2(81), 18–26
Ashish Kumar Upadhyay, Sayantan Maity, Sk Rabiul Islam
138
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019